@article{(Open Science Index):https://publications.waset.org/pdf/7130,
	  title     = {A Novel Approach of Route Choice in Stochastic Time-varying Networks},
	  author    = {Siliang Wang and  Minghui Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {Many exist studies always use Markov decision
processes (MDPs) in modeling optimal route choice in
stochastic, time-varying networks. However, taking many
variable traffic data and transforming them into optimal route
decision is a computational challenge by employing MDPs in
real transportation networks. In this paper we model finite
horizon MDPs using directed hypergraphs. It is shown that the
problem of route choice in stochastic, time-varying networks
can be formulated as a minimum cost hyperpath problem, and
it also can be solved in linear time. We finally demonstrate the
significant computational advantages of the introduced
methods.},
	    journal   = {International Journal of Computer and Information Engineering},
	  volume    = {5},
	  number    = {2},
	  year      = {2011},
	  pages     = {124 - 127},
	  ee        = {https://publications.waset.org/pdf/7130},
	  url   	= {https://publications.waset.org/vol/50},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 50, 2011},
	}